# SDR AWXA200200829

- Difficulty date: August 19, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654957325
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1 1/2" CRACK WAS FOUND ON L/H AIR CONDITIONING BAY HEAT EXCHANGER COMPOSITE DUCT SUPPORT RETAINER AT BS 619, LBL 53. MAINTENANCE FABRICATED A DOUBLER FOR L/H AIR CONDITIONING BAY HEAT EXCHANGER COMPOSITE DUCT SUPPORT RETAINER AT BS 619, LBL 53, IAW B737-300 SRM 51-70-13, PG. 1-5, TREATED & PRIMED DOUBLER IAW B737-300 SRM 51-70-13, PG.1, FIG.1, INSTALLED DOUBLER IAW BOEING DWG 65-49573, AND B737-300 SRM 51-70-13, PG.1-5, FIG. 1.
